Blog
Posted by Dr. Halaas | on June 18, 2013 »

My oculoplastic surgeon gave me Restylane injections two weeks ago to correct the hollowness under my eyes. Now, after the swelling has gone down, I am noticing dark circles under my eyes and more prominent lines from my cheeks to the corner of my eyes. It is darkest at my inner eye and it spreads to the inner corner of my upper eyelid, changing color depending on the light. Is this evidence of the Tyndall effect considering the hallows of my eyes are not over corrected? Is Vitrase an effective option if the area is not overfilled?

Answer:

Restylane is a great filler for the tear trough (under eye) area. However, if it is placed too close to the surface of the skin it can give off a bluish hue, which may be the cause of your dark circles. This occurs frequently because the skin is so thin. Vitrase will dissolve the Restylane and the blue tint but it will also remove the facial volume from the Restylane as well.

You should revisit your oculoplastic surgeon and together you can find the best solution to this problem. If you had taken aspirin or NSAIDs (Alleve, Motrin, etc.) there is a greater possibility of developing bruising after Restylane injections.

Written by Dr. Halaas

Dr. Halaas - In the Media
Email Call Search
 

Contact Us Today to Schedule a Consultation

Monthly Specials

Dr. Halaas'
Monthly Specials

Every month we prepare amazing specials to help you achieve your aesthetic goals. Click below to see our selected treatments this month and enjoy great savings!

Check our offers now